Source: Pacific J. Math.
Volume 92, Number 1
 I. Borosh, C. K. Chui, and P. W. Smith, On approximation of xN by incomplete polyno- mials, J. Approximation Theory, 24 (1978), 227-235.
 D. K. Faddeev and I. S. Sominskii, Problems in Higher Algebra (translated by J. L. Brenner), W. W. Freeman and Co., San Francisco and London, 1965.
 M. Lachance, E. B. Saff, and R. S. Varga, Bounds for incomplete polynomials vanishing at both endpoints of an interval, Constructive Approaches to Mathematical Models (C. V. Coffman and G. J. Fix, eds.), 421-437, Academic Press, Inc., New York, 1979.
 G. G. Lorentz, Approximation by incomplete polynomials (problems and resnjts), Pade and Rational Approximation: Theory and Applications (E. B. Saff and R. S. Varga, eds.), 289-302, Academic Press, Inc., New York, 1977.
 G. Meinardus, Approximation of Functions: Theory and Numerical Methods, Springer- Verlag, New York, 1967.
Mathematical Reviews (MathSciNet): MR36:571
 E. B. Saff and R. S. Varga, The sharpness of Lorentz's theorem on incompletepolyno- mials, Trans. Amer. Math. Soc, 249 (1979), 163-186.
 E. B. Saff and R. S. Varga, On incomplete polynomials, Numerische Methoden der Approximations- theorie, Band 4 (L. Collatz, G. Meinardus, and H. Werner, eds.), pp. 281-298. ISNM vol.
 Birkhauser Verlag, Basel and Stuttgart, 1978.
 Birkhauser Verlag, Uniform approximation by incomplete polynomials, Internat. J. Math, and Math. Sci., 1 (1978), 407-420.
 G. Szeg, Orthogonal Polynomials, American Mathematical Society Colloquium Pub- lication Volume XXIII, fourth ed , American Mathematical Society, Providence, Rhode Island, 1975.